# SDR SIMA20150326004

- Difficulty date: March 26, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 37,627 hours, 34,489 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BAGGAGE EXT STAYS ILLUMINATED AFTER FIRE TEST IS PERFORMED.  PERFORMED ELEC RESET IAW AMM 24-40-00.  BAGGAGE SMOKE DETECTION SYS TEST IAW AMM 26-15-00.
